My period is late by 12 days(aug 26 was the date it was supposed to come). I am worried because i stopped taking femilon pills by august 1st week and got thick maroon discharge for three days (aug 18,19 and 20) and now my periods are way late. I am also having some early pregnancy symptoms like fatigue, headache, breast tenderness , leg and back pain etc. So now i am confused if all this is because i stopped pills mid cycle or i am pregnant. I took 3 pregnancy tests over the past and current week they were negative.
Like the answers? Chat privately with the doctor of your choice
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.